| Catalog Number |
01.39.207 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
About 8 months after the primary surgery, the patient complained of thigh pain.There was no sign of infection but the x-rays showed signs of stem loosening.During the revision, the stem was perfectly fixed, so the surgeon placed a sleeve and revised the head.
Additional Manufacturer Narrative
Batch review performed on 11 june 2024.Lot 2108753: (b)(4) manufactured and released on 11-oct-2021.Expiration date: 2026-sep-28.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.